# SDR SIMA20160413006

- Difficulty date: April 13, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 28,368 hours, 24,064 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

10 - 15 MINS AFTER TAKEOFF ELEC FUMES CAME INTO THE COCKPIT.  THE SMELL WOULD COME THEN DISSIPATE DIVERTED, LANDED UNDERWEIGHT CAN STILL SMELL FUMES IN THE COCKPIT.  NO SMOKE OBSERVED, NO FUMES WERE SMELLED IN THE CABIN, COCKPIT ONLY.  COMPLIED WITH RECIRCULATION FAN OPERATIONS & INSPECTION CHECK FOUND OK IAW AMM 21-24-02.  COMPLIED WITH LT & RT AIR COND SYS INSPECTION & OPERATIONS CHECK, FOUND OK IAW AMM 21-51-03.  COMPLIED WITH COCKPIT ELEC EQUIP & DISPLAYS VISUAL CHECK, FOUND OK IAW AMM 33-15-00.  COMPLIED WITH ETN-EM-72-034-R9, FOUND OK & FOUND FIRST OFFICERS FLOOD RT KNOB & SWITCH LOOSE.  REPOSITIONED & ADJUSTED KNOB IAW AMM 33-15-00.  OPERATIONS CHECKED GOOD, NO ABNORMALLY OR ODOR NOTED AT THIS TIME.
